BibTeX record journals/mst/CurticapeanDR19

download as .bib file

@article{DBLP:journals/mst/CurticapeanDR19,
  author    = {Radu Curticapean and
               Holger Dell and
               Marc Roth},
  title     = {Counting Edge-injective Homomorphisms and Matchings on Restricted
               Graph Classes},
  journal   = {Theory Comput. Syst.},
  volume    = {63},
  number    = {5},
  pages     = {987--1026},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00224-018-9893-y},
  doi       = {10.1007/s00224-018-9893-y},
  timestamp = {Thu, 08 Aug 2019 11:06:14 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/CurticapeanDR19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics